Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    quick?
    avatar
    An_186161 posted:
    have gained a noticeable amount of weight, i am tired and eating a lot more than normal. i just had my period but i have been having sudden pains that are in random spots in my stomach that tend to occur if i bend over or do to much strenuous activity. does anyone have an idea of what this could be
    Reply
     
    avatar
    mommyin2011 responded:
    im 10wks pregnant and when I found out I had lots of cramping in my lower abs. this is because your uterus is growing.

    If you think there might be a possibility that you are pregnant, take a home test. Some women still have there 1st or 2nd period while pregnant.

    Best of luck!


    Spotlight: Member Stories

    My husband and I have been TTC for about 1 year now. I worry because it took my sister 7 years to get pregnant, and her baby boy was born prematurely ...More

    Helpful Tips

    Just curious.
    Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.